# SDR AALA202107275199

- Difficulty date: July 20, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 36,163 hours, 14,595 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 143A524032
- Condition: Cracked
- Location: Bs 540 Rbl35-45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BRAKE ASSEMBLY CRACKED AT STA 540, RIGHT BUTT LINE 35 TO RIGHT BUTT LINE 45. REMOVED AND REPLACED BRAKE ASSEMBLY PER SRM 51-40-02.
